Autohomeomorphisms on
Fundamenta Mathematicae (1966)
- Volume: 59, Issue: 2, page 171-175
- ISSN: 0016-2736
Access Full Article
topHow to cite
topSharp, Henry. "Autohomeomorphisms on $E^n$." Fundamenta Mathematicae 59.2 (1966): 171-175. <http://eudml.org/doc/213890>.
@article{Sharp1966,
author = {Sharp, Henry},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {2},
pages = {171-175},
title = {Autohomeomorphisms on $E^n$},
url = {http://eudml.org/doc/213890},
volume = {59},
year = {1966},
}
TY - JOUR
AU - Sharp, Henry
TI - Autohomeomorphisms on $E^n$
JO - Fundamenta Mathematicae
PY - 1966
VL - 59
IS - 2
SP - 171
EP - 175
LA - eng
KW - topology
UR - http://eudml.org/doc/213890
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.